International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 1, Pages 53-63

Fuzzy r-continuous and fuzzy r-semicontinuous maps

Seok Jong Lee1 and Eun Pyo Lee2

1Department of Mathematics, Chungbuk National University, Cheongju 361-763, South Korea
2Department of Mathematics, Seonam University, Namwon 590-711, South Korea

Received 7 September 2000

Copyright © 2001 Seok Jong Lee and Eun Pyo Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce a new notion of fuzzy r-interior which is an extension of Chang's fuzzy interior. Using fuzzy r-interior, we define fuzzy r-semiopen sets and fuzzy r-semicontinuous maps which are generalizations of fuzzy semiopen sets and fuzzy semicontinuous maps in Chang's fuzzy topology, respectively. Some basic properties of fuzzy r-semiopen sets and fuzzy r-semicontinuous maps are investigated.